# SDR ABXA040173

- Difficulty date: April 28, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 70,808 hours, 23,905 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRAILING EDGE TIP HAS METAL MISSING. REPAIRED ARE IAW DC-9 SRM 55-2-0, 51-1-2, 51-1-21A, 51-4-8 AND REA D855-49316MR.
